liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The Canada Day Theorem
University of Saskatchewan, Canada .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0003-4137-8272
University of Saskatchewan, Canada .
2013 (English)In: The Electronic Journal of Combinatorics, ISSN 1077-8926, Vol. 20, no 1Article in journal (Refereed) Published
Abstract [en]

The Canada Day Theorem is an identity involving sums of k x k minors of an arbitrary n x n symmetric matrix. It was discovered as a by-product of the work on so-called peakon solutions of an integrable nonlinear partial differential equation proposed by V. Novikov. Here we present another proof of this theorem, which explains the underlying mechanism in terms of the orbits of a certain abelian group action on the set of all k-edge matchings of the complete bipartite graph K-n,K-n.

Place, publisher, year, edition, pages
Electronic Journal of Combinatorics , 2013. Vol. 20, no 1
National Category
URN: urn:nbn:se:liu:diva-89808ISI: 000314575000003OAI: diva2:609787

Funding Agencies|NSERC (Natural Sciences and Engineering Research Council of Canada) USRA|414987|Swedish Research Council (Vetenskapsradet)|VR 2010-5822||NSERC 163953|

Available from: 2013-03-07 Created: 2013-03-07 Last updated: 2013-11-14

Open Access in DiVA

No full text

Other links

Link to journal

Search in DiVA

By author/editor
Lundmark, Hans
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 74 hits
ReferencesLink to record
Permanent link

Direct link